Bernoulli

Correction to “Asymptotic optimal designs under long-range dependence error structure” Bernoulli 15 (2009) 1036–1056

Holger Dette, Nikolai Leonenko, Andrey Pepelyshev, and Anatoly Zhigljavsky

Full-text: Open access

Article information

Source
Bernoulli, Volume 18, Number 2 (2012), 746.

Dates
First available in Project Euclid: 16 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.bj/1334580732

Digital Object Identifier
doi:10.3150/11-BEJ355

Mathematical Reviews number (MathSciNet)
MR2922469

Zentralblatt MATH identifier
1238.62084

Citation

Dette, Holger; Leonenko, Nikolai; Pepelyshev, Andrey; Zhigljavsky, Anatoly. Correction to “Asymptotic optimal designs under long-range dependence error structure” Bernoulli 15 (2009) 1036–1056. Bernoulli 18 (2012), no. 2, 746. doi:10.3150/11-BEJ355. https://projecteuclid.org/euclid.bj/1334580732


Export citation

References

  • [1] Dette, H., Leonenko, N., Pepelyshev, A. and Zhigljavsky, A. (2009). Asymptotic optimal designs under long-range dependence error structure. Bernoulli 15 1036–1056.

See also